Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Number of items: 1.


Evans, Andy, Ford, M.J. (1996) An exact integral equation for solitary waves (with new numerical results for some 'internal' properties). Proceedings of the Royal Society of London Series a-Mathematical Physical and Engineering Sciences, 452 (1945). pp. 373-390. ISSN 1364-5021. (doi:10.1098/rspa.1996.0020) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:19166)
This list was generated on Sun Sep 24 01:53:36 2023 BST.